Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Simple exceptional $ 16$-dimensional Jordan triple systems


Author: Thomas J. E. Schwarz
Journal: Proc. Amer. Math. Soc. 100 (1987), 623-626
MSC: Primary 17C40; Secondary 17C30
DOI: https://doi.org/10.1090/S0002-9939-1987-0894427-5
MathSciNet review: 894427
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that every simple exceptional $ 16$-dimensional Jordan triple system is a subtriple of an exceptional Jordan algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17C40, 17C30

Retrieve articles in all journals with MSC: 17C40, 17C30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0894427-5
Article copyright: © Copyright 1987 American Mathematical Society